# SDR GTIA020892

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PANEL 1220C, EXFOLIATION CORROSION NEAR CORNER, SEVERAL OXIDIZED SCREW HOLES AND HEADS.  MATERIAL LOSS OUT OF LIMITS.  REPAIR DOUBLER FABRICATED.  INSTALLED REPAIR DOUBLER.  (M)
